The behavior of solutions of multidimensional singularly perturbed systems with one fast variable
Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 23-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_1_a2,
author = {A. S. Bobkova},
title = {The behavior of solutions of multidimensional singularly perturbed systems with one fast variable},
journal = {Differencialʹnye uravneni\^a},
pages = {23--32},
year = {2005},
volume = {41},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_1_a2/}
}
A. S. Bobkova. The behavior of solutions of multidimensional singularly perturbed systems with one fast variable. Differencialʹnye uravneniâ, Tome 41 (2005) no. 1, pp. 23-32. http://geodesic.mathdoc.fr/item/DE_2005_41_1_a2/